Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Theory of covering spaces
HTML articles powered by AMS MathViewer

by Saul Lubkin PDF
Trans. Amer. Math. Soc. 104 (1962), 205-238 Request permission
References
  • Shreeram Abhyankar, Tame coverings and fundamental groups of algebraic varieties. I. Branch loci with normal crossings; Applications: Theorems of Zariski and Picard, Amer. J. Math. 81 (1959), 46–94. MR 104675, DOI 10.2307/2372850
  • Claude Chevalley, Theory of Lie groups. I, Princeton University Press, Princeton, N. J., 1946 1957. MR 0082628
  • Alexandre Grothendieck, Techniques de descente et théorèmes d’existence en géométrie algébrique. II, Seminaire Bourbaki 195, February, 1960.
  • Alexander Grothendieck, Sur quelques points d’algèbre homologique, Tohoku Math. J. (2) 9 (1957), 119–221 (French). MR 102537, DOI 10.2748/tmj/1178244839
  • John L. Kelley, General topology, D. Van Nostrand Co., Inc., Toronto-New York-London, 1955. MR 0070144
  • Jean Pierre Serre, Faisceaux algébriques cohérents, Ann. of Math. (2) 61 (1955), 223, 229, Lemme 2.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.99
  • Retrieve articles in all journals with MSC: 54.99
Additional Information
  • © Copyright 1962 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 104 (1962), 205-238
  • MSC: Primary 54.99
  • DOI: https://doi.org/10.1090/S0002-9947-1962-0139143-X
  • MathSciNet review: 0139143